# SDR 98ZZZX3258

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3128G
- Make and model: Aerosp SA315B
- Aircraft serial: 2488
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Bearing Support
- Part number: 9207614000
- Condition: Cracked
- Location: Start/Gen Mount
- Part time: 1,994 hours
- Component: 2687A1
- Stage of operation: IN
- Nature of condition: E
- Precautionary procedure: K

## Discrepancy

STARTER/GENERATOR MOUNTING FLANGE CRACKED.  AIRCRAFT VIBRATION LEVELS EXCESSIVE DUE TO LACK OF PREVENTIVE MAINTENANCE.
